Asymptotic root loci of multivariable linear optimal regulators

H. Kwakernaak

Research output: Contribution to journalArticleAcademic

69 Citations (Scopus)
49 Downloads (Pure)

Abstract

The asymptotic loci of the closed-loop poles of the multivariable time-invariant linear regulator are considered as the weight on the input in the criterion approaches zero. It is proved that those poles that go to infinity group into several Butterworth configurations of different orders and with different radii. It is furthermore shown that the first-order patterns are easily explicitly determined. Some examples illustrate the results.
Original languageUndefined
Pages (from-to)378-382
JournalIEEE transactions on automatic control
Volume21
Issue number3
Publication statusPublished - 1976

Keywords

  • IR-55610

Cite this